# SDR UIEA2022011900066

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,680 hours, 16,077 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Door
- Part number: 315T350768
- Part serial: 2114
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG. T/R   OTBD BLOCKER  DOOR  BETWEEN 10 & 11  O' CLOCK  DELAMINATED .( REMOVED AND REPLACED LH ENG T/R BLOCKER DOOR BETWEEN 10 & 11 O'CLOCK POSITION PER  /  AMM 78-31-14. OPS CHECK GOOD. NO DEFECTS NOTED. )
